arrow
Volume 27, Issue 1
Upper and Lower Semicontinuity of Solution Sets for Parametric Generalized Vector Quasi-Equilibrium Problems

Aiqin Li & Liya Fan

Commun. Math. Res., 27 (2011), pp. 1-5.

Published online: 2021-05

Export citation
  • Abstract

In this paper, two kinds of parametric generalized vector quasi-equilibrium problems are introduced and the relations between them are studied. The upper and lower semicontinuity of their solution sets to parameters are investigated.

  • Keywords

parametric generalized vector quasi-equilibrium problem, solution set, upper semicontinuity, lower semicontinuity, set-valued mapping.

  • AMS Subject Headings

90C30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-1, author = {Aiqin and Li and and 18335 and and Aiqin Li and Liya and Fan and and 18336 and and Liya Fan}, title = {Upper and Lower Semicontinuity of Solution Sets for Parametric Generalized Vector Quasi-Equilibrium Problems}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {1}, pages = {1--5}, abstract = {

In this paper, two kinds of parametric generalized vector quasi-equilibrium problems are introduced and the relations between them are studied. The upper and lower semicontinuity of their solution sets to parameters are investigated.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19101.html} }
TY - JOUR T1 - Upper and Lower Semicontinuity of Solution Sets for Parametric Generalized Vector Quasi-Equilibrium Problems AU - Li , Aiqin AU - Fan , Liya JO - Communications in Mathematical Research VL - 1 SP - 1 EP - 5 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19101.html KW - parametric generalized vector quasi-equilibrium problem, solution set, upper semicontinuity, lower semicontinuity, set-valued mapping. AB -

In this paper, two kinds of parametric generalized vector quasi-equilibrium problems are introduced and the relations between them are studied. The upper and lower semicontinuity of their solution sets to parameters are investigated.

Aiqin Li & Liya Fan. (2021). Upper and Lower Semicontinuity of Solution Sets for Parametric Generalized Vector Quasi-Equilibrium Problems. Communications in Mathematical Research . 27 (1). 1-5. doi:
Copy to clipboard
The citation has been copied to your clipboard